Does anyone know if Prilosec OTC can cause weight gain?
Answers: no it doesnt but if you can eat more because your stomach doesnt hurt any more that is ur own deal
It shouldn't. The only weight gain that might occur is because you might eat more due to not having stomach pain and/or heartburn.
i say yes zantac too i have been putting on weight like crazy i don't eat more than usual and i exercise too .i take zantac everyday i believe it puts weight on maybe nobody knows it yet just me and u.
The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...
- Can you help me?
- Acne issues?
- How tall can a midget be and still be a midget?
- What causes eye sties?
- What about the ten years symthom free period? hiv?
- Is there a disease in which you can't taste anything and/or smell anything.?
- Is there a cure for alopecia?
- I've got osteo-arthritis, age 36... any advice please?
- Is anyone allergic to chicken? If so where can I find information on this on the net?